MathSciNet Relay Station
MathSciNet bibliographic data
MR2117229 46L55
Laca, Marcelo; Larsen, Nadia S. Errata to: "Hecke algebras of semidirect products'' [Proc. Amer. Math. Soc. 131 (2003), no. 7, 2189–2199 (electronic); MR1963767]. Proc. Amer. Math. Soc. 133 (2005), no. 4, 1255–1256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement